Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 16 found articles
 
 
  A formula for computation of the real stability radius
 
 
Title: A formula for computation of the real stability radius
Author: Qiu, Li
Bernhardsson, B.
Rantzer, A.
Davison, E.J.
Young, P.M.
Doyle, J.C.
Appeared in: Automatica
Paging: Volume 31 (1995) nr. 6 pages 12 p.
Year: 1995
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 16 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands